Re: Ths results 7.37
Re: Ths results 7.37
[ Back to Messages
Posted by kim
on November 06, 2000 at 19:38:04:
In Reply to: Re: Ths results 7.37 posted by Tree Frog on November 06, 2000 at 17:29:24:
: This means you are hypothyroid, which means your thyroid is not putting out enough thyroid hormone which balances all the chemicals and hormones in your body, controls the metbolism, and every body function.
: Amazing, isn't it?
: Yes, thyroid can be replaced, but getting to the personal optimal level can be slow. It has taken over a year of trial for ME to get to a level that makes me well, adding and backing off the med, changing my diet and learning how and when to take the med,just how to supplement the med and minerals & vitamins needed to assimilate it.
: Doctors don't tell us that part.
: There is a great deal of information on the internet, and you can search, using the words thyroid or hypothyroid. The book, The Thyroid Solution is excellent to learn what you can do for yourself besides taking the med, which alone does not fix the symptoms, once we have gotten deficient.
: It is not too complicated, and the best thing about having this rather than some other disease, is it can be corrected. We are all here to help you get thru this process.
: The most important thing is to have a doctor that will listen to you, because treatment is subjective. You have to tell your symptoms, and you are the only one that knows how you feel.
: There is no scientific measurement that tells if you are getting enough or how much you as an individul needs. You need to know the symptoms of both too little (hypothyroid) and too much thyroid (hyperthyroid), so you can tell if you are getting too much or too little, to help your doctor adjust your med. The docyor has to be able to work closely with you, listening to your cues. Not every symptom is thyroid related, either, so you need to know about this and listen to yourself!
: We that visit the board will help you, too by providing feedback. TF
I feel over loaded right now! I only went to the Dr. because I keep getting sick and am so tired all of the time. I figured this was because I had taken accutane (an acne drug that has many side effects), I thought it had affected my immune system or something. So besides being sick all the time and the tiredness, what are other side effects? I thought if one was hypothyroid it would make you have too much energy. I do have anxiouty attacks but I just thought I was that kind of person, is that part of it? I have so many questions and I really don't have a Dr. that I have a good relationship with. This one was just a random pick. Can a person like die from this if it's not taken care of? I had such a battle taken accutane, I don't know if I'm ready for another one. Hope this board can get me through. The acne board really helped me when I needed it. It helps to hear from other people that know what page you are on. Thanks T.F. for the reply. Kim